CSpace

Browse/Search Results:  1-10 of 208 Help

Selected(0)Clear Items/Page:    Sort:
Hilbert Problem 15 and Nonstandard Analysis (I) 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 1, 页码: 1-15
Authors:  Li, Banghe
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Hilbert problem 15  nonstandard analysis  enumeration geometry  
ASYMPTOTIC STABILITY OF THE RAREFACTION WAVE FOR THE NON-VISCOUS AND HEAT-CONDUCTIVE IDEAL GAS IN HALF SPACE 期刊论文
ACTA MATHEMATICA SCIENTIA, 2019, 卷号: 39, 期号: 4, 页码: 1195-1212
Authors:  Hou, Meichen
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Non-viscous  impermeable problem  rarefaction wave  
HOLDER CONTINUOUS SOLUTIONS OF BOUSSINESQ EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1591-1616
Authors:  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:14/0  |  Submit date:2018/11/16
Boussinesq equations  Holder continuous solutions  prescribed kinetic energy  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:11/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549-1566
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:18/0  |  Submit date:2018/11/16
Boltzmann equation  macroscopic regularity  compressible Navier-Stokes equations  
ONE-DIMENSIONAL VISCOUS RADIATIVE GAS WITH TEMPERATURE DEPENDENT VISCOSITY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1515-1548
Authors:  He, Lin;  Liao, Yongkai;  Wang, Tao;  Zhao, Huijiang
Favorite  |  View/Download:22/0  |  Submit date:2018/11/16
compressible Navier Stokes system  temperature-dependent viscosity  viscous radiative gas  global solution  asymptotic behavior  
ONE-DIMENSIONAL VISCOUS RADIATIVE GAS WITH TEMPERATURE DEPENDENT VISCOSITY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1515
Authors:  He, Lin;  Liao, Yongkai;  Wang, Tao;  Zhao, Huijiang
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
HOLDER CONTINUOUS SOLUTIONS OF BOUSSINESQ EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1591
Authors:  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31